Ask a doctor

Hyperpigmentation After Chemical Peel?

Thank you for the answer. I didn't have no scabbing or crusting but a very inflamed, very itchy skin for 3 to 4 days. I did wear a sunblock with 50 SPF and did not have any sun exposure. I am currently treated with Protopic and Topicort but I don't think it has nothing to do with the eczema I usually have. The hyperpigmentation appeared after my second visit where no chemical peel was used, I should ask which product were used for cleaning my skin and that the only answer I still cannot get from them.

Doctor Answers (1)

Melapeel and Melarase for pigmentation after a chemical peel

+1

If you have hyperpigmentation after a chemical peel, begin a topical skin lightener such as Melarase twice daily.  Your next option would be, ironically, a MelaPeel chemical peel to even out the color. Raffy Karamanoukian, Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 47 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.